# SDR USAASB95014

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Pnl
- Part number: 6937307145
- Condition: Failed
- Location: Flight Deck
- Part time: 18,080 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PIT - FLIGHT NR 0009 - AIRCRAFT DISPATCHED WITH MEL 26-2A FOR NR 2 ENGINE B-LOOP.  ON CLIMB-OUT FROM PIT, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  FLIGHT CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO PIT.  LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE P8-1 FIRE CONTROL PANEL AND PERFORMED ENGINE RUN UP.  OPS CHECKED GOOD.  (M)
